# SDR NACA2021061700001

- Difficulty date: June 17, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 103,521 hours, 17,196 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal Block
- Condition: Damaged
- Location: Fire Detection
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EICAS STATUS MESSAGE FIRE LOOP 1.  FOUND #2 ENG TS681 FIREWALL FIRE DETECTOR ONE OF TERMINAL LUGS DAMAGED. REPAIRED TERMINAL LUG PER SWPM 20-30-00, OPS CHECK GOOD. AC REMAINS ETOPS 180, GROUND VERIFICATION COMPLETE.
